Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Extended menstrual bleeding. Taken apo tablets. How long will it take for the bleeding to stop?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
hi i was 3weeks and2days when i used apo tablets 200mg it work but how long does it take the bleeding to stop what can i used to stop the bleeding it as being eight days
Posted Wed, 11 Jul 2012 in Menstruation and Miscarriage
Answered by Dr. Minoo Bhagia 5 hours later

Thanks for writing to us

I guess you have taken mifeprine or abortion medicine as you have mentioned 3 -4 weeks pregnancy

In my knowledge apo is atenolol or antihypertensive drug

If you taken abortion pill or hormonal pill then you should have taken the full course

One tablet is only half of the dose , there are other tablets which are to be taken along with it after 48 hrs

Your doctor must have prescribed that

If you are having heavy bleeding or prolonged bleeding then it is better to get an ultrasound done as there can be an incomplete abortion

Till then tranexamic acid tablets can be taken under doctor's prescription to stop the bleeding

Take iron supplements

Best wishes

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor